# SDR W9W2009F00000

- Difficulty date: April 14, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N700BR
- Make and model: Cessna 421B
- Aircraft serial: 421B0624
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5111604203
- Condition: Departed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THROUGH 6000 FT, THE PILOT SIDE WINDSHIELD BLEW OUT.  PROBABLE CAUSE APPEARS TO BE A CRACK FROM ONE OF THE LWR ATTACH SCREWS THAT PROPAGATED OUT.  SOME LOWER ATTACH SCREWS WERE RUSTY.  WATER MAY HAVE MIGRATED INTO THE SCREW HOLES AND FROZEN, CAUSING CRACKING OF THE WINDSHIELD.  (K)
